My suggestion is to work with a therapist and get to the bottom of the fear. It usually means you have to make some important life course decisions. Its better to face them directly. That is where your relief will come. If you are already working with a therapist or you haven't started yet, either way, you can get some help starting this online by going to masteringstress.com.
I could be everything, but a psychiatrist. But for the anxiety and also for the angst clonazepam can get to be very usefull. And for the mood variations between depression and anxiety there's a mood stabilizer (Untill now, I haven't had any side effects, but that can variate from person to person, of course) that also has a mild effect as an anti-depressant wich name is lamotrigine. But, anyway, you may consult and talk seriously with you terapist/psychiatrist about that. I suffer from depression and anxiety at the same moment, and despite I suffer from bipolar disorder (between other things), I was misdiagnosed as major depressive for many years. Talk to your terapist and straight things up. I don't like recommending medications, but those two may be useful on you on the right doses (Both are mainly inocuous, but you never know)
And, by the way, sorry for my awfull english.
From the facts you give us i don
Why do we only see glimses of reality? Why can't those moments be more sustained. Must be time to try a different med...maybe this one will work after you get to go through 6 weeks of torture to see if it changes the affect, huh? Nope, that one didn't work so lets try another med. But, Doc I'm going to die before you find the "right" med for me. Isn't 6 years kind of along time? Its this damn suicidal brain we live in. And I know what I'm saying isn't foreign to any of us. What say we "weepers from the other side were no one hears?"
Jack, I suggest strongly that you try Remeron. It has changed my life, and I now function very close to normal all of the time.
I tried quite a few different medications, some for a long time.
I had good results with Zoloft for a while, but it had some side effects that made taking it going from a bad problem to a slightly less bad problem. If a medicine doesnt help the problem without unwanted and aggravating side effects, then you have already lost faith in the medicine with realizing it. Remeron has only two side effects that go away very quickly. The first one is drowsiness. It goes away in two weeks, and sooner if you go from 15mg to 30 mg. At 30 milligrams, you dont get sleepy until you take it. Since you take it at night, the sleepiness you feel when you first take it helps you fall asleep, and during the two hours after you take it, anxiety is absolutely no problem, and when you wake up in the morning, you feel ready for a good productive day. I have OCD, dysthymia ( moderate depression all of the time ), and anxiety. The Remeron controls
all three very well. I just wish they would have developed this
medication sooner, because alot of years could have been happier and productive years. If you are depressed, and arent getting any response from other anti-depressants, and especially if you cant sleep, because i know that lack of sleep in a depression episode can make you very anxious and makes you worry, and tired , oh god, so tired. Tell your doctor to try you on the Remeron. The second side effect is it makes you hungry all the time. To beat this side effect, just eat a normal diet, and dont worry about the hungry feeling. If you know you just ate a good meal, then you know that you possibly be hungry, so it is just the medicine making you hungry, so dont eat again until your next meal. This may sound hard, but you can control your appetite, people have done it for years, and you can too. Soon,
you will feel better, and you will be so busy doing things that you enjoy again, that you wont worry about eating.
And oh, as far as worrying all of the time, use the 6 month rule.
When you worry about something, ask yourself, will this really matter six months from now. If it wont matter six months from now, it cant be important enough to get all upset about and worry about it constantly. Constantly worrying about trivial matters ( matters that wont be there six months from now ) is a waste of time and energy, and it makes anxiety worse. Use the six month rule often, and soon it will become a habit, and your anxiety will be a small fraction of what it used to be. By the way, a little anxiety is a normal human response, if you went through life and were never concerned about anything, you would be in a mess. Take it easy on yourself, it aint as bad most of the time as we think it is. Yall be good, and good luck with the Remeron .
HEY IS THERE ANYONE ELSE OUT THERE THAT GOES THROUGH THE HELLISH FEELINGS THAT COME AND GO AT RANDOM, LIKE THAT WIERD SPACEY OVERWHELMING FEELING ALONG WITH NAUSEA AND LITEHEADEDNESS AND A FEELING THAT THERE MUST BE SOMETHING TERRIBLY WRONG,I HAVE BEEN EXPERIANCING SOME LOUSY FEELINGS THAT COME AND GO AND I FEEL LIKE IM THE ONLY ONE OUT THERE THAT IS GOING THROUGH THIS,I AM SO SCARED,ANY BODY OUT THERE GOING THROUGH SOMETHING LIKE THIS AND IF SO HAS ANYTHING HELPED, THANKS FOR LISTENING
No your not the only one feeling that way,, Beleive me there was times I just wanted to tear my hair out,, I thought I was going crazy I have been on different meds now for almost a year and nothing seems to be helping, So please know I really do know what your talking about, if you want someone to just to talk to about it,, Feel free to ask for my email,, Just dont give up,,
I also have anxiety/depression that comes and goes. I might feel good for a few days then bad for a day or two. Or it might last a few hours. I have tried to figure it out but I have decided that I never will. I can't really describe how I feel when I feel bad. I just feel bad. I feel hot and flushed and pain all over. Sort of like a full body allergy attack. My stomach also hurts below the sterum (very sore to the touch) when it is at its worst. My back muscles are stiff and sting from being so tense. It feel like I am near death, then it goes away. This has been going on and off for 20 years. I think it is a chemical imbalance but that is just a guess. I have taken antidepressants which seem to help but cause me to gain weight. Anybody have any ideas?
I also think there is more to chemical imbalance than we know about,, I have tried several meds to no advail nothing is working, I have also done everything they told me to do,, I stopped the caffine, sugar, everything the said to do,, And now I am back to square one, they stopped the meds,, and now I am back to the full attacks,, more now than ever. On top of that the depression is on top of me until I cant see straight anymore, I cant sleep, I dont eat, its the same thing day in and day out,,, The worst thing is ,, is having your dr tell you that he cant help you any longer, what else can we do if we cant get them to help,, But I do know that I have tried all the self help things out there, herbs and meditation, and nothing has worked,, I am at the end of my rope, I went for help,,not to be told they cant help me anymore,, I just dont get drs anymore,, its stupid,, if you ask me,, And they get the big bucks to help us and here we are still the same 2 or so more years later,, Someone out there needs to help people like us,, because I know I hate feeling this way and no matter what I do I cant change it. But if you need someone to talk to just let me know,, will be glad to exchange email addresses,, Maybe something will help the ones of us that need help,,